skip to main content
Show Results with:

3 results  for Everything in this catalogue

Refined by: author: Lin, H. L. remove creation date: After 2011 remove additional feature: Abstract remove subject: Mathematics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Multiple positive solutions for semilinear elliptic systems

Lin, H. l.

Journal of mathematical analysis and applications. VOL 391; NUMBER 1, ; 2012, 107-118 -- Elsevier Science B.V., Amsterdam Part: Part 1; (pages 107-118) -- 2012

Online access

2
Material Type:
Article
Add to My workspace

On a reaction–diffusion system modeling the dengue transmission with nonlocal infections and crowding effects

Lin, H. l.; Wang, F. B.

Applied mathematics and computation. VOL 248, ; 2014, 184-194 -- Elsevier Science B.V., Amsterdam. Part; (pages 184-194) -- 2014

Check library holdings

3
Material Type:
Article
Add to My workspace

Multiple positive solutions of quasilinear elliptic equations in Formula Not Shown

Hsu, T. s.; Lin, H. l.; Hu, C. C.

Journal of mathematical analysis and applications. VOL 388; NUMBER 1, ; 2012, 500-512 -- Elsevier Science B.V., Amsterdam Part: Part 1; (pages 500-512) -- 2012

Online access

3 results  for Everything in this catalogue

Refine Search Results

Refine my results

Access Options 

  1. Online: Reading Room only  (2)
  2. Request to Reading Room  (1)
  3. Refine further open sub menu

Author/Contributor 

  1. Wang, F.-B.  (1)
  2. Hsu, T.-s.  (1)
  3. Hu, C. C.  (1)
  4. Refine further open sub menu

Creation date 

From To

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Lin, H.-l.
  2. Wang, F.-B.
  3. Hsu, T.-s.
  4. Hu, C. C.

Searching Remote Databases, Please Wait